MathSciNet Relay Station
MathSciNet bibliographic data
MR1981174 32S40 (14B05 14G10 32S25)
Artal Bartolo, E.; Cassou-Noguès, P.; Luengo, I.; Melle Hernández, A. Monodromy conjecture for some surface singularities. Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 4, 605–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement